# SDR GLBA2012071900016

- Difficulty date: July 19, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 32,636 hours, 40,823 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Fuselaeg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND 4 CRACKS IN THE LT LWR FWD PRESSURE BULKHEAD AT THE INBD EDGE DOUBLER ROW OF FASTENERS, 1.1" IN LENGTH.  REPAIRED IAW EO 12-1900-53-038.  MAJOR REPAIR.
